Journal of Applied Mathematics and Physics

Volume 8, Issue 12 (December 2020)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.70  Citations  

Automorphism Groups of Cubic Cayley Graphs of Dihedral Groups of Order 2npm (n ≥ 2 and p Odd Prime)

HTML  XML Download Download as PDF (Size: 599KB)  PP. 3075-3084  
DOI: 10.4236/jamp.2020.812226    332 Downloads   1,118 Views  
Author(s)

Share and Cite:

Kong, X. (2020) Automorphism Groups of Cubic Cayley Graphs of Dihedral Groups of Order 2npm (n ≥ 2 and p Odd Prime). Journal of Applied Mathematics and Physics, 8, 3075-3084. doi: 10.4236/jamp.2020.812226.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.